# SDR SIMA20200726008

- Difficulty date: July 26, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 38,115 hours, 33,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON CEILING PANEL AT 7A INOP.  C/A COMPLETE: REMOVED AND REPLACED BULB ON CEILING PANEL 7A, IAW EMB 145 AMM 33-50-08.  CHECKS GOOD.
